Tohoku Mathematical Journal

Commutative normal $\ast$-derivations, III

Shôichirô Sakai

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 28, Number 4 (1976), 583-590.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178240744

Digital Object Identifier
doi:10.2748/tmj/1178240744

Mathematical Reviews number (MathSciNet)
MR0493380

Zentralblatt MATH identifier
0345.46049

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 81.46

Citation

Sakai, Shôichirô. Commutative normal $\ast$-derivations, III. Tohoku Math. J. (2) 28 (1976), no. 4, 583--590. doi:10.2748/tmj/1178240744. https://projecteuclid.org/euclid.tmj/1178240744


Export citation

References